Categorical Convolutional Formulas.

Kung-Wei Yang

Monatshefte für Mathematik (1983)

  • Volume: 95, page 251-256
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Yang, Kung-Wei. "Categorical Convolutional Formulas.." Monatshefte für Mathematik 95 (1983): 251-256. <>.

author = {Yang, Kung-Wei},
journal = {Monatshefte für Mathematik},
keywords = {Grothendieck group; enumerative category; convolution formulas; incidence coefficients},
pages = {251-256},
title = {Categorical Convolutional Formulas.},
url = {},
volume = {95},
year = {1983},

AU - Yang, Kung-Wei
TI - Categorical Convolutional Formulas.
JO - Monatshefte für Mathematik
PY - 1983
VL - 95
SP - 251
EP - 256
KW - Grothendieck group; enumerative category; convolution formulas; incidence coefficients
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.